Uniqueness results and monotonicity properties for strongly nonlinear elliptic variational inequalities
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 1, p. 137-166
@article{ASNSP_1989_4_16_1_137_0,
     author = {Chipot, Michel and Michaille, G\'erard},
     title = {Uniqueness results and monotonicity properties for strongly nonlinear elliptic variational inequalities},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 16},
     number = {1},
     year = {1989},
     pages = {137-166},
     zbl = {0699.35113},
     mrnumber = {1056131},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1989_4_16_1_137_0}
}
Chipot, M.; Michaille, G. Uniqueness results and monotonicity properties for strongly nonlinear elliptic variational inequalities. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 1, pp. 137-166. http://www.numdam.org/item/ASNSP_1989_4_16_1_137_0/

[1] R.A. Adams. Sobolev Spaces, Academic Press, New York (1975). | MR 450957 | Zbl 0314.46030

[2] M. Artola. Sur une classe de problèmes paraboliques quasilinéaires, Bollettino U.M.I. (6), 5-B (1986), 51-70. | MR 841617 | Zbl 0605.35044

[3] L. Boccardo. An Ls -Estimate for the Gradient of Solutions of Some Nonlinear Unilateral Problems, Ann. Math. Pura Appl., 141 (1985), 277-287. | MR 816788 | Zbl 0599.49009

[4] L. Boccardo - F. Murat - J.P. Puel. Existence of bounded solutions for nonlinear elliptic unilateral problems, Preprint, Université Pierre et Marie Curie, (1987). | MR 980979

[5] H. Brezis. Problèmes unilatéraux, J. Math. Pures et Appl., 51 (1972), 1-168. | MR 428137 | Zbl 0237.35001

[6] H. Brezis - F.E. Browder. Strongly nonlinear boundary value problems, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. (4) 5 (1978), 587-603. | Numdam | MR 507004 | Zbl 0453.35029

[7] H. Brezis - D. Kinderlehrer - G. Stampacchia. Sur une nouvelle formulation du problème de l' écoulement à travers une digue, C.R. Acad. Sc. Paris, Série A, 287 (1978), 711-714. | MR 515672 | Zbl 0391.76072

[8] J. Carrillo - M. Chipot. On nonlinear elliptic equations involving derivative of the nonlinearity, Proc. Roy. Soc. Edinburgh, 100A (1985), 281-294. | MR 807707 | Zbl 0586.35044

[9] J. Carrillo. Unicité des solutions du type Kruskov pour des problèmes elliptiques avec des termes de transport non linéaires, C.R. Acad. Sc. Paris, 303, Série I, (1986), 189-192. | MR 854731 | Zbl 0623.35030

[10] J. Carrillo. On the uniqueness of the solution of a class of elliptic equations with nonlinear convention, Preprint, Universidad complutense, Madrid (1987). | MR 907721

[11] M. Chipot - G. Michaille. Communication to the Irsee Meeting, (1987), To appear.

[12] J. Douglasjr. - T. Dupont - J. Serrin. Uniqueness and Comparison Theorems for Nonlinear Elliptic Equations in Divergence Form, Arch. Rational Mech. Anal. (42) (1971), 157-168. | MR 393829 | Zbl 0222.35017

[13] G. Gagneux. Approximations Lipschitziennes de la fonction signe et schémas semidiscrétisés implicites de problèmes quasi-linéaires dégénérés, Preprint, Université de Besançon.

[14] F. Gastaldi - F. Tomarelli. Some Remarks on Nonlinear and Noncoercive Variational Inequalities, Bollettino U.M.I. (7), 1-B (1987), 143-165. | MR 895456 | Zbl 0624.47053

[15] D. Gilbarg - N.S. Trudinger. Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New-York (1985). | Zbl 0361.35003

[16] D. Kinderlehrer - G. Stampacchia. An Introduction to Variational Inequalities, Academic Press, New York (1980). | MR 567696

[17] J. Leray - J.L. Lions. Quelques resultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty - Browder, Bull. Soc. Math. France, 93 (1965), 97-107. | Numdam | MR 194733 | Zbl 0132.10502

[18] J.L. Lions. Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod-Gauthier-Villars (1969). | MR 259693 | Zbl 0189.40603

[19] G. Michaille. Thesis, Université de Metz, 1988.

[20] J. Necas. Introduction to the Theory of Nonlinear Elliptic Equations, John Wiley Interscience, New York (1986). | MR 874752 | Zbl 0643.35001

[21] J.M. Rakotoson - R. Temam. Une nouvelle méthode d' estimations L∞. Application aux inéquations variationnelles, C.R. Acad. Sc. Paris, 304, Série I, (1987), 527-530. | Zbl 0619.46036

[22] J.M. Rakotoson - R. Temam. Relative Rearrangement in Quasilinear Variational Inequalities, Preprint, Université de Paris Sud (1987). | MR 916743

[23] N.S. Trudinger. On the Comparison Principle for Quasilinear Divergence Structure Equations, Arch. Rational Mech. Anal. (57) 1974, 128-133. | MR 425353 | Zbl 0311.35046